Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Fuchsian codes with arbitrarily high code rates

Autor
Blanco, I.; Hollanti, C.; Alsina, M.; Remón, D.
Tipus d'activitat
Article en revista
Revista
Journal of pure and applied algebra
Data de publicació
2016-01-01
Volum
220
Número
1
Pàgina inicial
180
Pàgina final
196
DOI
https://doi.org/10.1016/j.jpaa.2015.06.005 Obrir en finestra nova
Projecte finançador
Avances en el programa de Langlands: aritmética de formas automorfas y modularidad
Repositori
http://arxiv.org/abs/1410.6094 Obrir en finestra nova
http://hdl.handle.net/2117/84742 Obrir en finestra nova
Resum
Recently, Fuchsian codes have been proposed in Blanco-Chacon et al. (2014) [2] for communication over channels subject to additive white Gaussian noise (AWGN). The two main advantages of Fuchsian codes are their ability to compress information, i.e., high code rate, and their logarithmic decoding complexity. In this paper, we improve the first property further by constructing Fuchsian codes with arbitrarily high code rates while maintaining logarithmic decoding complexity. Namely, in the case of...
Citació
Blanco, I., Hollanti, C., Alsina, M., Remón, D. Fuchsian codes with arbitrarily high code rates. "Journal of pure and applied algebra", 01 Gener 2016, vol. 220, núm. 1, p. 180-196.
Paraules clau
Domains, Time Block-Codes
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

  • Blanco Chacón, Iván  (autor)
  • Hollanti, Camilla  (autor)
  • Alsina Aubach, Montserrat  (autor)
  • Remón Adell, Dionís  (autor)